Transversals in uniform hypergraphs with property (p,2)

Research output: Contribution to journalArticlepeer-review


Let f(r,p,t) (p > t ≥ 1, r ≥ 2) be the maximum of the cardinality of a minimum transversal over all r-uniform hypergraphs H possessing the property that every subhypergraph of with p edges has a transversal of size t. The values of f (r,p,2) for p=3, 4, 5, 6 were found in [1] and hounds on f (r, 7, 2) are given in [3]. Here we prove that f (r,p,2) ≤ 1.3 r/p0.5-o(p0.5) for large p and huge r.

Original languageEnglish (US)
Pages (from-to)275-285
Number of pages11
Issue number2
StatePublished - 2002
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics


Dive into the research topics of 'Transversals in uniform hypergraphs with property (p,2)'. Together they form a unique fingerprint.

Cite this